# SDR NWAA081163302

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-300
- Aircraft serial: 0533
- Aircraft time: 20,988 hours, 2,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LIGHT EMERGENCY POWER SUPPLY UNIT FAILED TEST, REPLACED EPSU AND TESTED OK.
